Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

White vaginal discharge, frequent urination, dizziness, nausea, delayed periods post unprotected sex. Causes for symptoms?

for a few days now i have been having white cottage cheese discharge when I wipe, I been taking lots of trips to the bathroom but I only pee a little bit, I ve been feeling dizzy nausea and bad head cold , the to top things off my period was pose to come down today and hasn t...there s not even signs of it coming as usual I did have unprotected sex almost two weeks ago...what could be wrong with me???
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
These could be signs of premenstrual syndrome but some ladies also have such symptoms prior to pregnancy. so to be sure for pregnancy wait for 3-4 days and get a urine pregnancy test done. The discharge can be normal phenomenon if not excessive or foul smelling. Delay in periods for 4-5 days is a normal phenomenon depending on stress factors or hormonal fluctuations.
Answered: Wed, 27 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor